# SDR ASOA20120404047

- Difficulty date: March 17, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 24,076 hours, 13,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR SILL CORRODED.  BLENDED CORROSION AND FOUND OUT OF LIMITS.  R & R SILL.
